# SDR DALA2018022801258

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CRACKED AFT "T" JAMB ON LT MLG WHEEL WELL DOOR JAMB OUTBD SIDE. "T" WAS REPLACED (CRACK 2") PER VOL II SRM 51-30-02 AND 51-30-05.
